On mixed trilateral generating functions of extended Jacobi polynomials

AUTHOR AND
AFFILIATION

KEYWORDS:

-

Issue Date:

April 2014

Pages:

69-73

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this note we have obtained some novel result on mixed trilateral relations involving extended Jacobi polynomials by group theoretic method which inturn yields the corresponding results involving Hermite, Laguerre and Jacobi polynomials.

Copy the following to cite this Article:

, “On mixed trilateral generating functions of extended Jacobi polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 69-73, 2016


Copy the following to cite this URL:

, “On mixed trilateral generating functions of extended Jacobi polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 69-73, 2016

Available from: http://www.ultrascientist.org/paper/167/


In this note we have obtained some novel result on mixed trilateral relations involving extended Jacobi polynomials by group theoretic method which inturn yields the corresponding results involving Hermite, Laguerre and Jacobi polynomials.